# SDR 2009FA0001027

- Difficulty date: December 8, 2009
- Submitted: December 8, 2009
- Operation: General aviation
- Engine: Rroyce BR700710C411
- Engine time: 9 hours, 4 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: PNFW34112
- Condition: Reversed
- Location: Compressor
- Part time: 9 hours, 4 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE DISASSEMBLY FOR ACCESS TO ACCOMPLISH A SB, AN INCORRECT INSTALLATION OF ONE OF THE LPC INTERNAL GEARBOX AIR DISTRIBUTION TUBES WAS DISCOVERED.  THE SPECIFIC AIR TUBE IS PN FW34112 AND WAS INSTALLED IN THE UPPER LT LOCATION. THE AIR TUBE WAS INSTALLED BACKWARDS (180 DEG. OUT).   INSPECTED BOTH MATING SURFACES; CASE SIDE AND MANIFOLD SIDE AND FOUND NO DAMAGE.  ATTACHED IS A FILE WITH FURTHER INFORMATION REGARDING OUR FINDINGS.
